Alert archive / California / Flash Flood Warnings in 2014

Flash Flood Warning 11, NWS San Francisco Bay Area, CA

December 11, 2014Monterey County, Santa Clara County, Santa Cruz County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 11, 2014, 10:42 AM PST for Monterey County, Santa Clara County, Santa Cruz County, California. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 11, 2014, 10:42 AM PST (18:42 UTC)
Expired
Dec 11, 2014, 1:45 PM PST
In force
3 hr
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
None

Counties Monterey County, CA, Santa Clara County, CA, Santa Cruz County, CA

The radar

The San Francisco radar (KMUX), 27 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 11, 12:47 PM PSTFLOOD6 Se San Jose, CAROADWAY FLOODING REPORTED AT SOUTHBOUND 101 AT 85

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 6.7 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2014-12-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2014-12-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 308 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
893 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
308 m²/s²
0-3 km storm-relative helicity
555 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

999 
WGUS56 KMTR 111842
FFWMTR
CAC053-085-087-112145-
/O.NEW.KMTR.FF.W.0011.141211T1842Z-141211T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1042 AM PST THU DEC 11 2014

THE NATIONAL WEATHER SERVICE IN THE SAN FRANCISCO BAY AREA HAS
ISSUED A

* FLASH FLOOD WARNING FOR FLASH FLOODING AND DEBRIS FLOWS FOR...
  MONTEREY COUNTY IN CENTRAL CALIFORNIA...
  SANTA CLARA COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...HENRY COE STATE PARK...MORGAN HILL...
  GILROY...
  SANTA CRUZ COUNTY IN NORTHERN CALIFORNIA...
  THIS INCLUDES THE CITIES OF...WATSONVILLE...CORRALITOS...

* UNTIL 145 PM PST

* AT 1039 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR 
INDICATED   HEAVY RAIN AND FLOODING...ABOUT 7 MILES WEST OF MORGAN 
HILL...MOVING EAST AT   45 MPH. THIS HEAVY RAIN HAS PRODUCED 
WIDESPREAD FLASH FLOODING THIS MORNING 
ACROSS THE BAY AREA AND WILL CONTINUE TO DO SO. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN
  MARTIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3684 12182 3692 12186 3731 12176 3725 12153
      3702 12156 3689 12164 3685 12163 3684 12163
TIME...MOT...LOC 1841Z 257DEG 37KT 3712 12173

$$

JOHNSON
1 follow-up statement
758 
WGUS76 KMTR 111933
FFSMTR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1133 AM PST THU DEC 11 2014

CAC085-111942-
/O.CAN.KMTR.FF.W.0011.000000T0000Z-141211T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA CLARA CA-
1133 AM PST THU DEC 11 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SANTA CLARA
COUNTY...

RAINFALL RATES HAVE DIMINISHED SIGNIFICANTLY IN SOUTHERN SANTA CLARA 
VALLEY. MINOR FLOODING WILL OCCUR BUT SIGNIFICANT FLOODING IS NOT 
EXPECTED.

LAT...LON 3684 12182 3692 12186 3708 12182 3707 12180
      3697 12173 3696 12166 3693 12164 3687 12164
      3685 12163 3684 12165

$$

CAC053-087-112145-
/O.CON.KMTR.FF.W.0011.000000T0000Z-141211T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTEREY CA-SANTA CRUZ CA-
1133 AM PST THU DEC 11 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM PST FOR SANTA
CRUZ AND MONTEREY COUNTIES...

AT 1130 AM PST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A HEAVY RAIN PRODUCING FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3684 12182 3692 12186 3708 12182 3707 12180
      3697 12173 3696 12166 3693 12164 3687 12164
      3685 12163 3684 12165

$$

JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 11, 9:58 AM PST, 44 minutes earlier.

Area forecast discussion, Dec 11, 9:58 AM PST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
958 AM PST THU DEC 11 2014

...STRONG FRONT TO MOVE THROUGH THE BAY AREA TODAY...

.SYNOPSIS...HEAVY RAIN IN THE NORTH BAY THIS MORNING WILL WORK ITS
WAY THROUGH THE BAY AREA THROUGH MIDDAY AND EARLY AFTERNOON BEFORE
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON/EARLY
EVENING. STRONG SOUTHERLY WINDS WILL ACCOMPANY THE FRONTAL PASSAGE
AND THEN SHIFT WEST BY THIS EVENING. SHOWERS AND POSSIBLE
THUNDERSTORMS WILL LINGER OVERNIGHT THROUGH FRIDAY AFTERNOON. DRY
WEATHER RETURNS THIS WEEKEND BEFORE ANOTHER CHANCE OF LIGHT RAIN
BY SUNDAY NIGHT INTO MONDAY.

&&

.DISCUSSION...AS OF 09:19 AM PST THURSDAY...CURRENTLY WATCHING A
VERY STRONG FRONTAL RAIN BAND MOVING ACROSS THE SOUTH BAY THAT
PRODUCED WIDESPREAD FLASH FLOODING OVER THE SAN FRANCISCO BAY AREA
WITHIN THE PAST SEVERAL HOURS. IT IS NOW MOVING THROUGH THE SANTA
CRUZ MOUNTAINS AND WILL BEGIN TO IMPACT THE SAN JOSE REGION
SHORTLY. RAINFALL RATES IN EXCESS OF 1.00" PER HOUR HAVE BEEN
REPORTED WITH THIS BAND THAT WILL CONTINUE TO SLOWLY PUSH
INLAND...REACHING THE MONTEREY BAY AREA LATER THIS MORNING OR
EARLY AFTERNOON. WHILE MODERATE RAIN WILL CONTINUE IN WAKE OF THE
HEAVY RAIN BAND...PRECIPITATION WILL BEGIN TO TAPPER OFF OVER THE
EXTREME PORTIONS OF THE NORTH BAY...MAINLY SONOMA COUNTY SHORTLY.

WIND SPEEDS CONTINUE TO BE A CONCERN WITH WIND GUSTS BETWEEN 60
AND 70 MPH IN THE HIGHER ELEVATIONS...DID GET A PEAK OF 83 MPH ON
MT. HAMILTON. AGAIN...THE STRONGEST WINDS HAVE BEEN OUT HEAD OF
THE MAIN FRONTAL RAIN BAND AND WILL CONTINUE TO INCREASE OVER THE
SOUTH BAY AND DOWN THE COAST THROUGH MONTEREY COUNTY.

DID NOT MAKE ANY MAJOR CHANGES TO THE ONGOING FORECAST THIS
MORNING...YET HAVE TRIED TO CAPTURE THE CURRENT TRENDS.

&&

.PREV DISCUSSION...AS OF 4:23 AM PST THURSDAY...WILL TRY AND BE
CONCISE AND FOCUS ON HEADLINES. THE FRONT HAS STALLED MOST OF THE
NIGHT IN THE NORTH BAY WITH ONLY 0.01 SO FAR IN THE CITY WHILE THE
VENADO GAGE ON THE SONOMA COAST IS NOW UP TO 4.12 INCHES. OTHER
NOTABLE RAIN TOTALS SO FAR INCLUDE 3.41 AT HAWKEYE (NORTHERN
SONOMA) AND 2.48 AT ANGWIN (NORTHERN NAPA). THE 06Z NAM CAME IN
LAST NIGHT AND SHOWED THE BULLS-EYE OF PRECIP OVER NORTHERN SONOMA
AND SOUTHERN MENDOCINO AND THAT SEEMS TO BE VERIFYING RIGHT NOW.
THOSE IN THE BAY AREA THAT ARE AWAITING MORNING RAINFALL JUST NEED
TO BE PATIENT...THE FRONT IS ON ITS WAY. HAVE ISSUED AN URBAN AND
SMALL STREAM FLOOD ADVISORY FOR THE 3 NORTH BAY COUNTIES FOR THIS
MORNING TO COVER THE COPIOUS RAINFALL THAT IS FALLING UP THERE.
OTHER MAIN CONCERN IS THE REACTION OF THE MAIN STEM RIVERS
INCLUDING THE RUSSIAN AND NAPA. WE RECEIVED NEW DATA AROUND 3 AM
FROM THE RFC THAT SHOWS SOME VERY IMPRESSIVE RISES. THE NAPA RIVER
AT NAPA COULD REACH FLOOD STAGE BY LATE THIS AFTERNOON SO THE
FLASH FLOOD WATCH WILL STAY IN PLACE. AFTER COORDINATING WITH
HYDROLOGISTS WILL WAIT UNTIL 9 AM MODEL SIMULATIONS BEFORE ISSUING
ANY STATEMENTS ON THE RUSSIAN OR NAPA. ANY QUICK RISES BY TONIGHT
SHOULD BE FOLLOWED BY RAPID FALLS AS WELL.

THE HEAVY RAIN WILL MARCH SOUTHWARD THROUGH THE BAY AREA LATER
THIS MORNING AND INTO THE EARLY AFTERNOON HOURS....FINALLY
REACHING THE MONTEREY BAY REGION LATE THIS AFTERNOON AND EARLY
EVENING. THE HEAVY RAIN WILL PRODUCE URBAN AND SMALL STREAM
FLOODING ISSUES AND THE FLASH FLOOD WATCH REMAINS IN EFFECT
TODAY. HIGH WIND WARNING WILL STAY IN PLACE AS WELL WITH VERY
STRONG SOUTH WIND GUSTS TO 50 MPH AHEAD OF AND JUST BEHIND THE
FRONTAL PASSAGE. WINDS WILL QUICKLY EASE BEHIND THE FRONT THIS
EVENING AND THE WARNING WILL LIKELY BE ABLE TO BE DOWNGRADED BY
THIS EVENING.

HIGH SURF ADVISORY REMAINS IN EFFECT AS WELL AND THE COASTAL
BUOYS ARE ALREADY REPORTING SEA HEIGHTS TO 16 FEET.

WERE ALSO MONITORING T-STORM POTENTIAL AND SPC HAS HIGHLIGHTED
OUR AREA FOR A MARGINAL THREAT. MAIN CONCERN IS ACTUALLY OVER THE
OCEAN WHERE THE WARM SSTS WILL HELP DESTABILIZE THINGS BEHIND THE
FRONT AS SOME OF THE COOLER AIR ALOFT ARRIVES.

STEADY RAIN WILL QUICKLY END BEHIND THE FRONT AND SHOWERS WILL
LINGER OVERNIGHT THROUGH FRIDAY EVENING. SATURDAY LOOKS REAL NICE
WITH HIGH PRESSURE BUILDING.

NEXT FRONT ARRIVES SUNDAY EVENING SO THE DAYLIGHT HOURS OF SUNDAY
LOOK GOOD. THE SUNDAY NIGHT INTO MONDAY RAIN LOOKS LIGHT TO
MODERATE WITH TOTALS FROM 0.25-0.75 FOR THE GREATER BAY AREA. A
NICE WINTER SOAKING. SHOWER THREAT TO CONTINUE AT LEAST THROUGH
TUESDAY WITH HINTS OF ANOTHER WEAK TO MODERATE STORM TOWARDS THE
SECOND HALF OF NEXT WEEK.

.&&

AVIATION...AS OF 10:15 AM PST THURSDAY...A STRONG STORM SYSTEM
CONTINUES TO PASS OVER THE FORECAST AREA THIS MORNING. IN THE SF
BAY AREA THIS HAS RESULTED IN HEAVY RAIN AND STRONG WINDS. THESE
CONDITIONS ARE EXPECTED TO CONTINUE TO PUSH SOUTH INTO THE MONTEREY
BAY AREA BY THIS AFTERNOON.

VICINITY OF KSFO...POOR WEATHER CONDITIONS WITH MODERATE TO HEAVY
RAIN FALL IS EXPECTED TO PERSIST INTO AFTERNOON AND EVENING HOURS.

CONFIDENCE IS MODERATE.

KSFO BRIDGE APPROACH...ADVERSE WEATHER SIMILAR
TO KSFO.

MONTEREY BAY AREA TERMINALS...WINDS WILL CONTINUE TO INCREASE AT
THE TERMINALS TODAY WITH MODERATE TO HEAVY RAIN ANTICIPATED TO
IMPACT THE TERMINALS BY EARLY AFTERNOON.

CONFIDENCE IS MODERATE.

&&

&&

.MARINE...AS OF 09:19 AM PST THURSDAY...AN EXTREMELY STRONG
PACIFIC STORM SYSTEM IS MOVING ACROSS THE COASTAL WATERS TODAY.
THIS IS RESULTING IN DANGEROUS SEA CONDITIONS AND VERY STRONG
SOUTHERLY WINDS. WINDS ARE EXPECTED TO DECREASE THIS EVENING AS
THE COLD FRONT MOVES ON SHORE. HAZARDOUS SEAS ARE ANTICIPATED TO
PERSIST THROUGH FRIDAY AFTERNOON. ALONG WITH THE DANGEROUS SEA AND
WIND CONDITIONS PERIODS OF HEAVY RAIN AND POTENTIAL WATER SPOUTS
WILL REMAIN POSSIBLE THROUGH THIS EVENING.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...HIGH WIND WARNING...ENTIRE SF AND MONTEREY BAY REGION
             FLASH FLOOD WATCH...ENTIRE SF AND MONTEREY BAY REGION
             HIGH SURF ADVISORY...COASTLINE FROM SONOMA TO BIG SUR
             GLW...SF BAY SOUTH OF THE BAY BRIDGE UNTIL 3 PM
             GLW...MONTEREY BAY UNTIL 3 PM
             GLW...PT ARENA TO PT REYES 0-10 NM UNTIL 3 PM
             GLW...PT REYES TO PIGEON PT 0-10 NM UNTIL 3 PM
             GLW...PIGEON PT TO PT PINOS 0-10 NM UNTIL 3 PM
             GLW...PT ARENA TO PT REYES 10-60 NM UNTIL 3 PM
             GLW...PT REYES TO PIGEON PT 10-60 NM UNTIL 3 PM
             GLW...PIGEON PT TO PT PINOS 10-60 NM UNTIL 3 PM
             SCA...PT ARENA TO PT REYES 0-10 NM FROM 4 PM
             SCA...PT REYES TO PIGEON PT 0-10 NM FROM 4 PM
             SCA...PIGEON PT TO PT PINOS 0-10 NM FROM 4 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM FROM 4 PM
             SCA...PT ARENA TO PT REYES 10-60 NM FROM 4 PM
             SCA...PT REYES TO PIGEON PT 10-60 NM FROM 4 PM
             SCA...PIGEON PT TO PT PINOS 10-60 NM FROM 4 PM
             SCA...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM FROM 4 PM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
             GLW...PT PINOS TO PT PIEDRAS BLANCAS 10-60 NM
             SCA...ROUGH BAR ADVISORY FOR SF BAR
             SRW...SF BAY NORTH OF THE BAY BRIDGE UNTIL 3 PM

&&

PUBLIC FORECAST: RGASS
AVIATION/MARINE: LARRY

VISIT US AT WEATHER.GOV/SANFRANCISCO

FOLLOW US ON FACEBOOK, TWITTER, AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREA
WWW.YOUTUBE.COM/NWSBAYAREA
Hazardous weather outlook, Dec 11, 5:42 AM PST, 5 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
542 AM PST THU DEC 11 2014

CAZ006-505>513-516>518-528>530-120100-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL PARK-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
542 AM PST THU DEC 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...THURSDAY AND THURSDAY NIGHT

A POWERFUL PACIFIC STORM SYSTEM WILL BRING HEAVY RAIN AND THE
POTENTIAL FOR STRONG DAMAGING WINDS THROUGH THURSDAY EVENING.

* HIGH WIND WARNING IN EFFECT FOR THE ENTIRE REGION *

* FLASH FLOOD WATCH IN EFFECT FOR THE ENTIRE REGION *

* HIGH SURF ADVISORY ALONG THE COAST *

* FOR A DETAILED VIEW OF THE HAZARDS...PLEASE VISIT
  HTTP://WWW.WEATHER.GOV/MONTEREY/HAZARDS

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND ISOLATED THUNDERSTORMS FRIDAY. DRY WEATHER RETURNS
SATURDAY THROUGH THE DAYLIGHT HOURS OF SUNDAY. LIGHT TO MODERATE
RAIN RETURNS SUNDAY NIGHT INTO MONDAY WITH SHOWERS THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Dec 11, 9:39 AM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
939 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     NON-TSTM WND GST CALAVERAS ROAD RAWS     37.55N 121.84W
12/11/2014  M64 MPH          ALAMEDA            CA   MESONET

            PEAK WIND GUST OF 64 MPH MEASURED AT CALAVERAS ROAD
            ELEVATION 1230 FT.

&&

JOHNSON
Local storm report, Dec 11, 9:55 AM PST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
955 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0954 AM     NON-TSTM WND DMG 3 W CASTRO VALLEY       37.71N 122.12W
12/11/2014                   ALAMEDA            CA   PUBLIC

            LARGE TREE FELL ON CAR AND CRUSHED IT.

&&

MMEHLE
Local storm report, Dec 11, 9:59 AM PST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
959 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     NON-TSTM WND DMG SAN FRANCISCO           37.77N 122.42W
12/11/2014                   SAN FRANCISCO      CA   UTILITY COMPANY

            REPORTED POWER OUTAGE IN SAN FRANCISCO IMPACTING 94K
            CUSTOMERS.

&&

JOHNSON
Local storm report, Dec 11, 10:13 AM PST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1013 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 AM     NON-TSTM WND DMG 1 SSE SANTA CRUZ        36.96N 122.03W
12/11/2014                   SANTA CRUZ         CA   FIRE DEPT/RESCUE

            TREE BLOWN DOWN AT GATEWAY SCHOOL. SANTA CRUZ FIRE
            DEPARTMENT WORKING TO FREE A STUDENT TRAPPED UNDER THE
            TREE.

&&

JOHNSON
Local storm report, Dec 11, 10:24 AM PST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1024 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 AM     HEAVY RAIN       2 WNW ROHNERT PARK      38.35N 122.73W
12/11/2014  M4.05 INCH       SONOMA             CA   TRAINED SPOTTER

            24 HOUR RAINFALL TOTAL

&&

MMEHLE
Local storm report, Dec 11, 10:37 AM PST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1037 AM PST THU DEC 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     NON-TSTM WND DMG 4 SSW CARMEL-BY-THE-SEA 36.50N 121.94W
12/11/2014                   MONTEREY           CA   BROADCAST MEDIA

            PETER PAN ROAD AT HIGHWAY 1 BLOCKED BY A DOWNED TREE.

&&

JOHNSON

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 3:31 AM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma8 hr
Dec 11, 6:50 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Marin, City and County of San Francisco, San Mateo3 hr
Dec 11, 7:15 AM PSTFlash Flood WarningMTRMarin, Sonoma3 hr
Dec 11, 7:48 AM PSTFlash Flood WarningMTRNapa, Sonoma3 hr
Dec 11, 8:00 AM PSTFlash Flood WarningMTRCity and County of San Francisco, San Mateo90 min
Dec 11, 8:16 AM PSTFlash Flood WarningMTRAlameda, Contra Costa, San Mateo, Santa Clara, Santa Cruz3 hr
Dec 11, 8:45 AM PSTSmall Craft Advisory for Hazardous SeasMTR31 hr
Dec 11, 9:00 AM PSTFlash Flood WarningMTRNapa, Sonoma7 hr
Dec 11, 9:22 AM PSTFlash Flood WarningMTRAlameda, Contra Costa, Santa Clara, Santa Cruz3 hr
Dec 11, 9:24 AM PSTRiver Flood WarningMTRNapa20 hr
Dec 11, 9:24 AM PSTRiver Flood WarningMTRSonoma53 hr
Dec 11, 10:15 AM PSTFlash Flood WarningMTRMarin, Napa, Sonoma90 min
Dec 11, 10:41 AM PSTCoastal Flood WarningMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara8 hr
Dec 11, 10:43 AM PSTFlash Flood WarningMTRNapa, Sonoma92 min
Dec 11, 11:22 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara, Santa Cruz3 hr
Dec 11, 11:46 AM PSTAreal Flood AdvisoryMTRMonterey3 hr
Dec 11, 12:00 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Santa Clara, Santa Cruz3 hr
Dec 11, 1:52 PM PSTAreal Flood AdvisoryMTRMarin, Napa, Sonoma5 hr
Dec 11, 2:21 PM PSTFlash Flood WarningMTRSan Mateo, Santa Clara, Santa Cruz54 min
Dec 11, 2:23 PM PSTFlash Flood WarningMTRMonterey3 hr
Dec 11, 2:59 PM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, City and County of San Francisco, San Mateo, Santa Clara3 hr
Dec 11, 3:11 PM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz3 hr

Nearby

Flash Flood Warnings in California, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.